Vol. 23, No. 1, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
AW-algebras are QW-algebras

Barry E. Johnson

Vol. 23 (1967), No. 1, 97–99
Abstract

G. A. Reid has introduced a class of B-algebras called QW-algebras which includes the W-algebras and which is included in the class of AW-algebras. In this paper it is shown that the QW-algebras are exactly the AW-algebras.

Mathematical Subject Classification
Primary: 46.65
Milestones
Received: 25 May 1966
Published: 1 October 1967
Authors
Barry E. Johnson